# SDR SWIA2020020348180

- Difficulty date: December 17, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE SKIN AROUND ACCESS PANEL 325BL CUTOUT IS GOUGED.    (C-CHECK) RO 1/29/2020   COMPLIED WITH ALL STEPS 1-4. BLENDED GOUGE, FOUND TO BE WITHIN LIMITS AND RESTORED FINISH TO REWORKED AREA.  REF BOMBARDIER.  SEE CONTINUATION CARD FOR DETAILS
